# SDR R61A201409181074

- Difficulty date: September 18, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 26,678 hours, 19,891 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: 17028969001
- Condition: Corroded
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT ELEVATOR NR 1 HINGE INBD BUSHING IS CORRODED.  MX R & R RT ELEVATOR NR 1 HINGE INBD BUSHING IAW AMM 20-10-08, PN 170-28969-001, BUSHING.
